OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6558

Title: Dual series equations involving Laguerre polynomials
Authors: Sharma, B. L.
Shreshtha, R. M.
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: B. L. Sharma, R. M Shreshtha, "Dual series equations involving Laguerre polynomials", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 42-49.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: In questo lavoro si ottiene una soluzione delle equazioni del tipo serie duali nelle quali compaiono polinomi di Laguerre; la soluzione è ottenuta con la tecnica del fattore moltiplicativo usata da Noble e Lawndes.
In the present paper a solution of dual series equations involving Laguerre polynomials has been obtained by employing multiplying factor technique used by Noble and Lawndes.
URI: http://hdl.handle.net/10077/6558
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
SharmaShreshthaRendMat05.pdf332.2 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.